Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

bad hands
An_249672 posted:
Hi, brand new to this site hope to find some insight as to how to help myself get better. Dr. says I have osteoarthritis in my hands he's probably right hands swollen,red,burning stiff in the am. can't close them at night or in the am having trouble opening locks, jars,tying shoes . I also have a big toe joint that is swollen and sore my shoulders are sore even my bra straps hurt but one good things my knees are not effected. I do have a question on a different matter the back side of my legs, thighs to calves are on fire!! usually at night Dr. says it's from standing all day at work I doubt that because I've been standing for 30 years.Does anyone have this going on? I think it could be a nerve issue or possible vein related. I've been on Mobic,Ultram, and Aleve. have another app. on Jan 17th thinking of asking to go to Uof M for a second opinion.
henry88 responded:
I haven't experienced though have made a search for that and found that it may be due to some injury you might be experiencing the burning sensation and also as you say have been diagnosed with Osteoarthritis that may be also must be one of the reason.

Helpful Tips

Be the first to post a Tip!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.